Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts
G

·
Discussion Starter · #1 ·
I've been having this excessive tearing of the left eye for about two weeks. I thought it was sinus related and started taking Tavist-D (generic). It seemed to help at first, then it got worse again.Finally called the opth. today. His nurse said I probably need to be using the artificial tears more often. Here's how she explained it to me:The eye blinks, and blinks, and blinks and finally, when it blinks and finds no moisture on the eye, it sends a message to the brain..."Hey, we need more tears here!"The brain, not knowing how much to send, sends a whole bunch of it, which overflows and thus the tearing. So, I'm using the heck out of the artificial tears. (Looking at the monitor is sort of like from the perspective of sitting in a fish bowl.)
I hope she is right and that's all it is. She said if it's not better in a couple of days, to call again.Other than that, it's just the usual aches and pains, lack of sleep, general anxiety...you know, little stuff like that.calida
 
G

·
Discussion Starter · #2 ·
Hope the nurse is correct. I can remember my Dad going through this, his ended up being the same, use more drops. Good luck. DeeDee
 
1 - 2 of 2 Posts
Top